# SDR CALA2009101500625

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 62,813 hours, 13,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640 T-CAP ON FLOORBEAM HAS CORROSION NEAR BUTTLINE 0 FOUND CORROSION OUT OF LIMITS.  REPAIRED T-CAP PER SRM 53-00-51 REPAIR 3.
